# SDR CA120202006

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 5,626 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 62054000
- Condition: Cracked
- Location: Lt Wing
- Part time: 5,732 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION WITH LIGHT AND MIRROR THRU END, RIB BS 24 INDICATED LINES. CLOSER INSPECTION WITH VIDEO CAMARA FOUND THE CRACKS.
